Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 365, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 24, 2019, 4:35 PM CDT for Edwards County, Pawnee County, Kansas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2019, 4:35 PM CDT (21:35 UTC)
- Expired
- Sep 24, 2019, 5:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 60 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 5:05 PM CDT | HAIL 1 | 2 E Lewis, KS | QUARTER SIZE HAIL REPORTED EAST OF LEWIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
929
WUUS53 KDDC 242135
SVRDDC
KSC047-145-242230-
/O.NEW.KDDC.SV.W.0365.190924T2135Z-190924T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
435 PM CDT Tue Sep 24 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Pawnee County in south central Kansas...
Central Edwards County in south central Kansas...
* Until 530 PM CDT.
* At 435 PM CDT, a severe thunderstorm was located very near Kinsley,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kinsley, Lewis, Belpre and Zook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3783 9952 3796 9948 3816 9904 3780 9902
TIME...MOT...LOC 2135Z 262DEG 22KT 3792 9939
HAIL...1.25IN
WIND...60MPH
$$
FINCH6 follow-up statements
837
WWUS53 KDDC 242152
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
452 PM CDT Tue Sep 24 2019
KSC047-145-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-Edwards KS-
452 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND CENTRAL EDWARDS COUNTIES...
At 452 PM CDT, a severe thunderstorm was located near Lewis, moving
east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kinsley, Lewis, Belpre and Zook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3786 9948 3796 9948 3816 9904 3780 9902
TIME...MOT...LOC 2152Z 263DEG 18KT 3793 9930
HAIL...1.25IN
WIND...60MPH
$$
FINCH225
WWUS53 KDDC 242204
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
504 PM CDT Tue Sep 24 2019
KSC047-145-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-Edwards KS-
504 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND CENTRAL EDWARDS COUNTIES...
At 504 PM CDT, a severe thunderstorm was located near Lewis, moving
east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kinsley, Lewis, Belpre and Zook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3786 9948 3796 9948 3816 9904 3780 9902
TIME...MOT...LOC 2204Z 262DEG 22KT 3794 9921
HAIL...1.25IN
WIND...60MPH
$$
FINCH152
WWUS53 KDDC 242211
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
511 PM CDT Tue Sep 24 2019
KSC047-145-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-Edwards KS-
511 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND EAST CENTRAL EDWARDS COUNTIES...
At 510 PM CDT, a severe thunderstorm was located near Belpre, moving
east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lewis, Belpre and Zook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3787 9934 3797 9936 3816 9904 3780 9902
TIME...MOT...LOC 2210Z 262DEG 22KT 3795 9916
HAIL...1.25IN
WIND...60MPH
$$
FINCH065
WWUS53 KDDC 242219
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
519 PM CDT Tue Sep 24 2019
KSC047-145-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-Edwards KS-
519 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND EAST CENTRAL EDWARDS COUNTIES...
At 519 PM CDT, a severe thunderstorm was located near Belpre, moving
east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lewis and Belpre.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3785 9926 3794 9925 3805 9904 3780 9902
TIME...MOT...LOC 2219Z 289DEG 16KT 3789 9915
HAIL...1.25IN
WIND...60MPH
$$
FINCH336
WWUS53 KDDC 242225
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
525 PM CDT Tue Sep 24 2019
KSC145-242234-
/O.CAN.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-
525 PM CDT Tue Sep 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
LAT...LON 3780 9902 3785 9917 3793 9918 3800 9906
3800 9904
TIME...MOT...LOC 2224Z 281DEG 17KT 3790 9911
$$
KSC047-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Edwards KS-
525 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL EDWARDS COUNTY...
At 524 PM CDT, a severe thunderstorm was located near Belpre, moving
east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Belpre.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3780 9902 3785 9917 3793 9918 3800 9906
3800 9904
TIME...MOT...LOC 2224Z 281DEG 17KT 3790 9911
HAIL...1.25IN
WIND...60MPH
$$
FINCH003
WWUS53 KDDC 242229
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
529 PM CDT Tue Sep 24 2019
KSC047-242239-
/O.EXP.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Edwards KS-
529 PM CDT Tue Sep 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDWARDS COUNTY
WILL EXPIRE AT 530 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
LAT...LON 3780 9902 3785 9917 3793 9918 3800 9906
3800 9904
TIME...MOT...LOC 2229Z 262DEG 22KT 3790 9908
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 1:51 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Sep 24, 1:51 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 151 PM CDT Tue Sep 24 2019 ...updated discussion... .SHORT TERM...(This evening through Wednesday) Issued at 151 PM CDT Tue Sep 24 2019 The visible satellite channel is starting to show a cumulus field develop just SE of Dodge City. This is in association with a front that is in the area with convergence along the boundary. Still expect storms to develop in the next few hours along the Highway 56 corridor. The PWAT value from the KDDC 12Z RAOB was right around the 90th percentile. Dewpoints are currently running in the mid to upper 60s along and east of the front. This is very unseasonable right now for this much humidity for SW Kansas in September. In fact, current mesoanalysis suggests 3000 J/kg of CAPE, which is even above the max normal distribution. Bottom line, we have a very humid airmass in place and plenty of instability for storms to utilize. Mid level lapse rates are sufficiently steep and there is considerable CAPE forecast in the HGZ, so large hail will be likely this afternoon (1 to 2" range). The tornado potential is not zero due to the high dewpoints, but low level shear is far from ideal for tornadoes... 0-1 km SRH is only about 50 m2s2. In addition, low level winds are southwesterly. Cannot rule a brief spin up with convection in the early stages, however, in general, the overall threat is hail followed by wind as storm mode evolves to a line. This activity will eventually drift out of the FA by mid to late evening, give or take a hour or two. For tomorrow, the boundary will stall out across the area with highs around 80 north to mid/upper 80s along the Oklahoma border. A few storms may be possible once again in association with the boundary. Pops will remain the highest across the SE counties in closer proximity to the theta-e axis. .LONG TERM...(Wednesday night through Tuesday) Issued at 151 PM CDT Tue Sep 24 2019 There could be some strong storms in the SE counties Wednesday evening with the main threat of wind and hail. Still some question in the exact position of the front, but Med Lodge could still see a second evening with storms. After this, a much drier airmass will move in from the north on Thursday. There will be decent CAA behind the front at 850-hPa. So some areas will struggle to break out of the 70s. Some guidance is actually cooler than what is in the forecast now, so this is something to watch. The pattern is there for lingering upslope stratus to persist. If this were true, then some areas might not break out of even the lower 70s. There is some uncertainty in Thursdays highs for right now. Beyond this, highs will moderate and the forecast will remain generally dry. Another front is possible next weekend with higher rain chances and another dip possible in temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1200 PM CDT Tue Sep 24 2019 VFR is expected through much of the TAF pd. Residual MVFR cigs this morning are expected to improve quickly. A front will work southward across the terminals. Storms are expected to develop along this boundary with the best chances at KDDC and KLBL. Hail and wind threats are likely with the storms. Storms should be out of the area later this evening. && .PRELIMINARY POINT TEMPS/POPS... DDC 93 60 87 57 / 30 30 0 20 GCK 92 57 86 56 / 10 10 0 10 EHA 91 57 88 54 / 10 0 0 10 LBL 93 58 89 60 / 10 10 0 10 HYS 90 58 80 56 / 20 0 0 20 P28 91 66 88 63 / 30 60 10 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Sugden
Hazardous weather outlook, Sep 24, 3:42 AM CDT, 12 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 342 AM CDT Tue Sep 24 2019 KSZ030-031-043>046-061>066-074>081-084>090-250900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 342 AM CDT Tue Sep 24 2019 /242 AM MDT Tue Sep 24 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Quarter to Ping Pong Ball size hail and wind gusts of 60 mph will be possible from a few thunderstorms this afternoon and early this evening along and east of a Hays to Dodge City to Liberal line. Periods of heavy rainfall can also be expected from some of the stronger storms. Day 1 Hazards ------------- * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- There will be a chance for thunderstorms across some portion of western Kansas mid to late week. On Wednesday a few isolated thunderstorms may be strong or even marginally severe near the Oklahoma border. The main hazards Wednesday will be hail up to the size of quarters and wind gusts of 50 to 60 mph. Days 2-7 Hazards ---------------- * Wednesday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Fire weather: Elevated risk * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk - Fire weather: Elevated risk * Saturday - Lightning: Limited risk - Non thunderstorm wind: Limited risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Monday - Lightning: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 3 pm along and east of a Hays to Dodge City to Liberal line. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, Sep 24, 3:19 PM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Dodge City KS 319 PM CDT Tue Sep 24 2019 KSZ079-080-242115- Kiowa KS-Edwards KS- 319 PM CDT Tue Sep 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIOWA AND SOUTHERN EDWARDS COUNTIES UNTIL 415 PM CDT... At 319 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Mullinville, moving east at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Greensburg, Fellsburg and Centerview. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central Kansas. LAT...LON 3762 9954 3783 9953 3788 9909 3749 9914 TIME...MOT...LOC 2019Z 270DEG 20KT 3772 9942 FINCH
Local storm report, Sep 24, 3:52 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
352 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 8 NNW GREENSBURG 37.71N 99.32W
09/24/2019 NAN INCH KIOWA KS TRAINED SPOTTER
MOSTLY DIME SIZE BUT MIXED WITH A FEW
QUARTER SIZED HAIL.
&&
RMLSpecial weather statement, Sep 24, 3:59 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
359 PM CDT Tue Sep 24 2019
KSZ046-065-066-242145-
Stafford KS-Rush KS-Pawnee KS-
359 PM CDT Tue Sep 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PAWNEE...NORTHWESTERN
STAFFORD AND SOUTHEASTERN RUSH COUNTIES UNTIL 445 PM CDT...
At 358 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sanford, moving east at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Larned, Rozel, Ash Valley, Sanford and Frizell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and central Kansas.
LAT...LON 3809 9936 3824 9945 3844 9903 3826 9903
3826 9889 3819 9886
TIME...MOT...LOC 2058Z 250DEG 16KT 3821 9932
TURNERLocal storm report, Sep 24, 4:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
427 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 8 NNW GREENSBURG 37.71N 99.32W
09/24/2019 U1.00 INCH KIOWA KS TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW
GREENSBURG. MOSTLY DIME SIZE BUT MIXED WITH
A FEW QUARTER SIZED HAIL.
&&
RMLLocal storm report, Sep 24, 4:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
432 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 8 NNW GREENSBURG 37.71N 99.32W
09/24/2019 M1.00 INCH KIOWA KS TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW
GREENSBURG. CORRECTS PREVIOUS HAIL REPORT
FROM 8 NNW GREENSBURG. MOSTLY DIME SIZE BUT
MIXED WITH A FEW QUARTER SIZED HAIL.
&&
RMLSpecial weather statement, Sep 24, 4:33 PM CDT, 2 minutes before
Special Weather Statement National Weather Service Dodge City KS 433 PM CDT Tue Sep 24 2019 KSZ065-079-242230- Pawnee KS-Edwards KS- 433 PM CDT Tue Sep 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PAWNEE...SOUTHWESTERN STAFFORD AND EDWARDS COUNTIES UNTIL 530 PM CDT... At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near Kinsley, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kinsley, Lewis, Garfield, Belpre and Zook. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central Kansas. LAT...LON 3779 9944 3809 9955 3817 9902 3784 9902 TIME...MOT...LOC 2133Z 268DEG 17KT 3790 9945 FINCH
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:19 PM CDT | Special Weather Statement | DDC | Kiowa | 56 min |
| Sep 24, 3:26 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 64 min |
| Sep 24, 3:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 30 min |
| Sep 24, 3:59 PM CDT | Special Weather Statement | DDC | Pawnee | 46 min |
| Sep 24, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 62 min |
| Sep 24, 4:33 PM CDT | Special Weather Statement | DDC | Edwards | 57 min |
| Sep 24, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 62 min |
| Sep 24, 5:59 PM CDT | Special Weather Statement | DDC | Hodgeman | 46 min |
| Sep 24, 6:01 PM CDT | Special Weather Statement | DDC | Stafford | 44 min |
| Sep 24, 6:20 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 55 min |
| Sep 24, 6:25 PM CDT | Special Weather Statement | DDC | Gray | 50 min |
| Sep 24, 6:28 PM CDT | Special Weather Statement | DDC | Pratt | 47 min |
| Sep 24, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 46 min |
| Sep 24, 6:32 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 43 min |
| Sep 24, 6:42 PM CDT | Special Weather Statement | DDC | Ford | 48 min |
| Sep 24, 6:49 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.